RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Iokhvidov Iosif Semenovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 22

Number of views:
This page:290
Abstract pages:4938
Full texts:2093
References:189

http://www.mathnet.ru/eng/person22822
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189808

Publications in Math-Net.Ru
1979
1. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in spaces with an indefinite metric and their applications”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 17 (1979),  113–205  mathnet  mathscinet  zmath; J. Soviet Math., 15:4 (1981), 438–490
1977
2. I. S. Iokhvidov, “On extensions of rectangular Hankel matrices”, Dokl. Akad. Nauk SSSR, 233:3 (1977),  285–288  mathnet  mathscinet  zmath
3. I. S. Iokhvidov, “On the $(r,k)$-characteristics of rectangular Hankel matrices”, Dokl. Akad. Nauk SSSR, 233:2 (1977),  276–279  mathnet  mathscinet  zmath
1971
4. T. Ya. Azizov, I. S. Iokhvidov, “Linear operators in Hilbert spaces with $G$-metric”, Uspekhi Mat. Nauk, 26:4(160) (1971),  43–92  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:4 (1971), 45–97
1969
5. I. S. Iokhvidov, “The $(r,k)$-characteristic of a Hankel matrix”, Uspekhi Mat. Nauk, 24:4(148) (1969),  199–200  mathnet  mathscinet  zmath
6. I. S. Iokhvidov, “On Hankel matrices and forms”, Mat. Sb. (N.S.), 80(122):2(10) (1969),  241–252  mathnet  mathscinet  zmath; Math. USSR-Sb., 9:2 (1969), 229–239
1968
7. I. S. Iokhvidov, “On the rank of Toeplitz matrices”, Mat. Sb. (N.S.), 76(118):1 (1968),  26–38  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:1 (1968), 25–37
1967
8. I. S. Iokhvidov, “Spectral trajectories generated by unitary extensions of isometric shift operators in a finite-dimensional space $\Pi_1$”, Dokl. Akad. Nauk SSSR, 173:5 (1967),  1002–1005  mathnet  mathscinet  zmath
9. I. S. Iokhvidov, “Unitary extensions of isometric operators in the Pontrjagin space $\Pi_1$ and continuations in the $\mathfrak{P}_1$ class of finite sequences of the class $\mathfrak{P}_{1;n}$”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  758–761  mathnet  mathscinet  zmath
1966
10. I. S. Iokhvidov, “Signatures of Toeplitz forms”, Dokl. Akad. Nauk SSSR, 169:6 (1966),  1258–1261  mathnet  mathscinet  zmath
11. I. S. Iokhvidov, “$J$-nondilating operators in a Banach space”, Dokl. Akad. Nauk SSSR, 169:3 (1966),  519–522  mathnet  mathscinet  zmath
12. I. S. Iokhvidov, “Banach spaces with a $J$-metric. $J$-nonnegative operators”, Dokl. Akad. Nauk SSSR, 169:2 (1966),  259–261  mathnet  mathscinet  zmath
13. I. S. Iokhvidov, “Extension of Toeplitz forms and certain properties of Toeplitz matrices”, Uspekhi Mat. Nauk, 21:2(128) (1966),  229–231  mathnet  mathscinet
1965
14. I. S. Iokhvidov, “$G$-isometric and $J$-semiunitary operators in Hilbert space”, Uspekhi Mat. Nauk, 20:3(123) (1965),  175–181  mathnet  mathscinet  zmath
1964
15. I. S. Iokhvidov, “On a lemma of Ky Fan generalizing the fixed-point principle of A. N. Tihonov”, Dokl. Akad. Nauk SSSR, 159:3 (1964),  501–504  mathnet  mathscinet  zmath
1963
16. I. S. Iokhvidov, “Operators with completely continuous iterations”, Dokl. Akad. Nauk SSSR, 153:2 (1963),  258–261  mathnet  mathscinet
1962
17. I. S. Iokhvidov, “Singular linear manifolds in spaces with an arbitrary Hermitian bilinear metric”, Uspekhi Mat. Nauk, 17:4(106) (1962),  127–133  mathnet  mathscinet  zmath
18. Yu. P. Ginzburg, I. S. Iokhvidov, “The geometry of infinite-dimensional spaces with a bilinear metric”, Uspekhi Mat. Nauk, 17:4(106) (1962),  3–56  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:4 (1962), 1–51
1961
19. I. S. Iokhvidov, “Regular and projectively complete linear manifolds in spaces with a general Hermitian bilinear metric”, Dokl. Akad. Nauk SSSR, 139:4 (1961),  791–794  mathnet  mathscinet  zmath
20. I. S. Iokhvidov, “Boundedness of $J$-isometric operators”, Uspekhi Mat. Nauk, 16:4(100) (1961),  167–170  mathnet  mathscinet  zmath
1959
21. I. S. Iokhvidov, M. G. Krein, “Spectral theory of operators in spaces with indefinite metric. II”, Tr. Mosk. Mat. Obs., 8 (1959),  413–496  mathnet  mathscinet  zmath
1956
22. I. S. Iokhvidov, M. G. Krein, “Spectral theory of operators in space with indefinite metric. I”, Tr. Mosk. Mat. Obs., 5 (1956),  367–432  mathnet  mathscinet  zmath

1978
23. V. M. Adamyan, Yu. M. Berezanskii, N. N. Bogolyubov, I. S. Iokhvidov, A. N. Kolmogorov, M. A. Lavrent'ev, Yu. A. Mitropol'skii, “Mark Grigor'evich Krein (on his seventieth birthday)”, Uspekhi Mat. Nauk, 33:3(201) (1978),  197–203  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:3 (1978), 185–193
1974
24. N. V. Efimov, I. S. Iokhvidov, L. V. Kantorovich, M. A. Krasnosel'skii, S. G. Krein, L. A. Lyusternik, “Vladimir Ivanovich Sobolev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 29:1(175) (1974),  247–250  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:1 (1974), 157–160
1966
25. I. S. Iokhvidov, M. G. Kreĭn, “Letter to the editor”, Tr. Mosk. Mat. Obs., 15 (1966),  452–454  mathnet  mathscinet  zmath
1959
26. I. S. Iokhvidov, M. A. Rutman, “Inter-College Conference on Functional Analysis and on Application of It”, Uspekhi Mat. Nauk, 14:3(87) (1959),  221–226  mathnet
1957
27. I. S. Iokhvidov, M. G. Krein, “Remark to the article “Spectral theory of operators in space with indefinite metric. I” (Trudy Mosk. Mat. O-va 5 (1956))”, Tr. Mosk. Mat. Obs., 6 (1957),  486  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019